Solitons and shock waves to Zakharov-Kuznetsov equation with dual-power-law nonlinearity in Plasmas

E. V. Krishnan, Qin Zhou, Anjan Biswas

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We obtain solitary wave and other solutions to the Zakharov-Kuznetsov equation governed by dual-power-law nonlinearity. The travelling-wave hypothesis is applied to obtain the 1-soliton solution and the solution in series method reveals topological soliton solutions. Constraint conditions are identified in all these methods.

Original languageEnglish
Pages (from-to)137-143
Number of pages7
JournalProceedings of the Romanian Academy Series A - Mathematics Physics Technical Sciences Information Science
Volume17
Issue number2
Publication statusPublished - Apr 1 2016

    Fingerprint

Keywords

  • Integrability
  • Solitons
  • Solution in series method
  • Travelling-wave

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)
  • Physics and Astronomy(all)
  • Computer Science(all)

Cite this